Skip to content
My WebMD Sign In, Sign Up
confused... is it working
avatar
lisadawn83 posted:
hi, i am new on here but have some questions.
this is my sixth month on clomid. my doctor says he is happy with the dosage of 50mg days 5-9 as i know seem to ovulate regularly.
however im concered with side effects im having i get hotflashes which i expected but last month and now this month while taking the pills ive had a new sideeffect joint pain, mostly on my left side.
has anyone else had this:? should i be worried and go see my docto:?

thanks for yiur help.
Reply


Spotlight: Member Stories

My husband and I have been married since October 2007 and have been actively trying to conceive off and on since then...with no luck. We always just t...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.